I've been on Zoloft 6 days I feel hopeless I'm good one moment then panic the next should I stick it out I get confused its worse than before I started it but I got to do something I can't live with panic attack and scared all the time worry worry worry is all I do I feel like a disappointment I'm a single mom two teens amazing kids I'm tired of them having see me like this
Zoloft am I normal? Will all the side effects go away?
Question posted by Gypsyangel8782 on 29 Oct 2015
Last updated on 1 January 2022
I must admit im the same i started to feel a bit better then after a week the systoms got worse after going up to 200mg a day. I went from 150 to 200 and the drs dont tell you increasing the dosage and the systoms get worsr for 6 to 8 weeks until body gets used to extra they should be able to give you something to help you with systoms until your body gets used to the dosage
Gypsyangel8762; I AGREE 100% WITH Wildcat,Things well get better most people experience worsening effects of anxiety and such when the first start for a week to two then they go away ALSO about your question on period this is all I could find in side effects it is rare but you could be that person they list.(((menstrual disorder))))) So if your going to see the doctor tell him or her about this and see what they think Your doing great just having the no how to know you must get some help is great.Don't beat yourself up this is so common you would not belief it.You well have brighter days ahead feel free to come unload and ask questions anytime we are here for you we are all people just like you.
Hi, Gypsy! No, you're NOT a disappointment, you're a strong person who's getting help for a problem you didn't ask for. Mental disorders are no different than having diabetes or cancer ~ they're valid diseases.
Everything you describe is pretty standard when starting out on psychiatric medications ~ people often feel worse and have some transient side effects for a few days to a week or so, but this DOES resolve rather quickly. You may not begin feeling the positive effects for a few weeks and it does take about 6 ~ 8 weeks for the medication to reach therapeutic levels in your bloodstream, but try to stick with it for a little while longer. You should soon start feeling better each day and in the end you'll likely find it was well worth the effort.
Best wishes to you. Please feel free to post with any questions or concerns you may have along the way. We are not professionals, just folks who have been where you are. WCV
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.